Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo
- - - - -

Cause of depression


  • Please log in to reply
3 replies to this topic

#1 Effeffexor

Effeffexor

    Member

  • Members
  • PipPip
  • 27 posts
  • LocationKansas

Posted 22 September 2016 - 07:38 PM

I have no idea where to post this or even if anyone posts much about why they are depressed. I'm also hesitant to say it because I wonder if I'm the only one who feels this way. Plus it seems like... it shouldn't make me so upset. It sounds silly to write but here it is.
I've been struggling to figure out why I'm so depressed and I notice it's always situations involving customer service- esp. when the internet, tv, or cellphones are involved. Or perhaps that's usually when I dare to contact them.
Top things that make me lose it:
1. A CSR, waitress, etc saying "Well I've never heard anyone ELSE complain"
2. Saying "I'm sorry Peter (or whoever that works for the same company as the person I'm talking to) told you that but no."
3. Getting routed to India and having to repeat myself over and over.
4. Having to wait an hour- when it was supposed to be done in 15 min.
Why am I this way?
Is this unusual?
I am aware this post is not flattering but I need advice.
Beginning on 9/22/16 150mg EffexorXR --- side effects [memory probs, idiopathic hypersomnia, rage, irritability, confusion, numbness, nausea, nightsweats, panic attacks]. 02/20/17 55 beads Effexor XR --- stable and resting from tapering.. side effects are down to hypersomnia, memory probs, nausea. I'm finding life again after YEARS of meds that made me out of it and gaming addiction that took me from real life. I will be a member forever but slow and steady wins the race! 🏁 🐢......🐇
Current meds:
55 beads Effexor XR 75 mg
Concerta 18 mg
Levothyroxine 50 mcg
Estradiol 2 mg

#2 ChessieCat

ChessieCat

    Platinum star

  • Moderators
  • 2,769 posts
  • LocationSydney Australia

Posted 23 September 2016 - 02:40 PM

You may find this topic helps:  Neuro Emotions

 

And I found these as well:  coping-with-with-irritability-anger-and-rage and managing-anger


Let's Talk Withdrawal    Podcasts - James Moore is looking for people to tell their stories

 

Antidepressants:  25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft; Cipramil CTed (very sick for 2.5 wks soon after)

Pristiq:  50mg mid 2012, 100mg beg 2014 (mild Serotonin Toxicity)     Current:  Pristiq 28mg (from 3 March 17)

 

Tapering history & graph

My website - includes my brief history + links to videos & information on the web

 

I've still got a way to go ... but I've already come a long way!!!

 

PLEASE NOTE I am not a medical professional.


#3 Effeffexor

Effeffexor

    Member

  • Members
  • PipPip
  • 27 posts
  • LocationKansas

Posted 23 September 2016 - 07:16 PM

You may find this topic helps:  Neuro Emotions
 
And I found these as well:  coping-with-with-irritability-anger-and-rage and managing-anger


Thanks so much!!
Beginning on 9/22/16 150mg EffexorXR --- side effects [memory probs, idiopathic hypersomnia, rage, irritability, confusion, numbness, nausea, nightsweats, panic attacks]. 02/20/17 55 beads Effexor XR --- stable and resting from tapering.. side effects are down to hypersomnia, memory probs, nausea. I'm finding life again after YEARS of meds that made me out of it and gaming addiction that took me from real life. I will be a member forever but slow and steady wins the race! 🏁 🐢......🐇
Current meds:
55 beads Effexor XR 75 mg
Concerta 18 mg
Levothyroxine 50 mcg
Estradiol 2 mg

#4 Lawyerliz

Lawyerliz

    Member

  • Members
  • PipPip
  • 68 posts
  • LocationMerritt Island Florida.

Posted 27 December 2016 - 10:31 AM

Yes, I am a grouchy person interesting the problem is much worse in the mornings for other people too.